# SDR DXTA200803015

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,874 hours, 4,837 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRESH OIL SMELL COMING FROM WEMACS IN CABIN AND COCKPIT.
